# SDR FDEA201711083190

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OUTBD FWD HINGE (WING SIDE) PIVOT BORE CORROSION.  REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5750-T0331052A P1 STEP F(1) AND STEP F (3). LT WING INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
